##plugins.themes.bootstrap3.article.main##

Jafar Biazar Mohammad Dehghan Tahereh Houlari

Abstract

We utilize the homotopy analysis method to find eigenvalues of fractional Sturm–Liouville problems. Inasmuch as very few papers have been devoted to estimating eigenvalues of these kind of problems, this work enjoys a particular significance in many different branches of science. The convergence of the homotopy analysis method is also considered on the high order fractional Sturm–Liouville problem. The numerical results acknowledge the ability of the proposed method. Eigenvalues are computed within a couple of minutes
CPU time at core i3, 2.7 GHz PC.

Article Details

Keywords

Homotopy analysis method,, Eigenvalues,, Fractional Sturm– Liouville problems.

References
[1] Abdeljawad, T. and Al-Mdallal, Q.M. , Discrete Mittag-Leffler kernel type fractional difference initial value problems and Gronwall’s inequality, J. Comput. Appl. Math. 339 (2018), 218–230.
[2] Abdeljawad, T.,Al-Mdallal, Q.M. , and Jarad, F. , Fractional logistic models in the frame of fractional operators generated by conformable derivatives, Chaos Solitons Fractals 119 (2019), 94–101.
[3] Al-Mdallal, Q.M., An efficient method for solving fractional Sturm Liouville problems, Chaos Solitons Fractals 40 (1) (2009), 183–189.
[4] Al-Mdallal, Q.M., On the numerical solution of fractional Sturm Liouville problems, Int. J. Comput. Math. 87 (12) (2010), 2837–2845.
[5] Al-Mdallal, Q.M. and Abu Omer, A. S., Fractional-order Legendrecollocation method for solving fractional initial value problems,Appl. Math. Comput. 321 (2018), 74–84.
[6] Al-Mdallal, Q.M., On fractional-Legendre spectral Galerkin method for fractional Sturm–Liouville problems, Chaos Solitons Fractals 116 (2018),261–267.
[7] Al-Mdallal Q.M., Abro K.A., and Khan I., Analytical solutions of fractional Walter’s B fluid with applications, Complexity, (2018), Article ID 8131329, 10 pages.
[8] El-Sayed, A.M.A., El-Raheem, Z.F.A., and Buhalima, N.A.O., Eigenvalues and Eigenfunctions of non-local boundary value problems of the Sturm–Liouville equation, Electron. J. Math. Anal. Appl. 5 (2017), 179–
186.
[9] Bouchaud, J.P., and Georges, A., Anomalous diffusion in disordered media: Statistical mechanisms, models and physical applications, Phys. Rep. 195(4-5), (1990) 127–293.
[10] Erturk, V.S., Computing eigenelements of Sturm Liouville Problems of fractional order via fractional differential transform method, Math. Com put. Appl. 16 (3) (2011) 712–720.
[11] Hajji, M.A., Al-Mdallal, Q.M., and Allan, F.M., An efficient algorithm for solving higher order fractional Sturm–Liouville eigenvalue problems, J. Comput. Phys. 272 (2014), 550–558.
[12] Klimek, M., Odzijewicz, T., and Malinowska, A.B., Variational methods for the fractional Sturm Liouville problem, J. Math. Anal. Appl. 416 (2014), 402–426.
[13] Liao, S.J., homotopy analysis method in nonlinear differential equations. Springer & Higher Education Press, Heidelberg, 2012.
[14] Luchko, Y., Initial-boundary-value problems for the one-dimensional time-fractional diffusion equation, Fract. Calc. Appl. Anal. 15 (1) (2012), 141–160.
[15] Metzler, R. and Nonnenmacher, T. F., Space- and time-fractional diffusion and wave equations, fractional Fokker-Planck equations and physical motivations, Chem. Phys., 284(1-2), (2000) 1–77.
[16] Miller, K.S. and Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley and Sons, Inc, New York, 1993.
[17] Neamaty, A., Darzi, R., Dabbaghian, A., andGolipoor, J., Introducing an iterative method for solving a special FDE, Int. Math. Forum 4 (30) (2009), 1449–1456.
[18] Oldham, K.B. and Spanier, J., The Fractional Calculus, Academic Press, New York, 1974.
[19] Podlubny, I., Fractional Differential Equations, Academic Press, New York, 1999.
[20] Rashidi, M., Ashraf, M., Rostami, B., Rastegari, T., and Bashir S., Mixed convection boundary-layer flow of a micropolar fluid towards a heated shrinking sheet by the homotopy analysis method,Thermal Science 20 (1), 12 (2016), 21–34.
How to Cite
BiazarJ., DehghanM., & HoulariT. (2020). Using homotopy analysis method to find the eigenvalues of higher order fractional Sturm–Liouville problems. Iranian Journal of Numerical Analysis and Optimization, 10(1), 49-62. https://doi.org/10.22067/ijnao.v10i1.80682
Section
Research Article